MAUDE Adverse Event Report: FLOWER ORTHOPEDICS FIBULA NAIL, 4.5MM X 130MM, TITANIUM, FLEX-THREAD

FLOWER ORTHOPEDICS FIBULA NAIL, 4.5MM X 130MM, TITANIUM, FLEX-THREAD
Model Number 8424-9-S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The doctor noted that he did not pre-ream high enough before inserting the nail and kept turning the implant to get it to advance.He attempted to remove the nail once the nail stopped advancing.
 
Event or Problem Description
The event involved an intramedulary nail which fractured upon attempted removal.

Brand Name
FIBULA NAIL, 4.5MM X 130MM, TITANIUM, FLEX-THREAD
Common Device Name
FIBULA NAIL
Manufacturer (Section D)
FLOWER ORTHOPEDICS
100 witmer rd.
ste 280
horsham PA 19044
MDR Report Key12053253
Report Number3009996260-2021-00008
Device Sequence Number3469383
Product Code HSB
UDI-Device Identifier00840118116626
UDI-Public00840118116626
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202858
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8424-9-S
Device Catalogue Number8424-9-S
Device Lot Number2101321220
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2021
Initial Report FDA Received Date06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR
Patient Weight72